Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Campos Cordero, Judith and Koumatos, Konstantinos (2019) Necessary and sufficient conditions for the strong local minimality of C^1 extremals on a class of non-smooth domains. ESAIM: Control, Optimisation and Calculus of Variations. ISSN 1292-8119 (Accepted)

Cagnetti, Filippo, Gomes, Diogo and Tran, Hung Vinh (2013) Adjoint methods for obstacle problems and weakly coupled systems of PDE. ESAIM: Control, Optimisation and Calculus of Variations, 19 (3). pp. 754-779. ISSN 1292-8119

Cagnetti, Filippo and Toader, Rodica (2011) Quasistatic crack evolution for a cohesive zone model with different response to loading and unloading: a Young measures approach. ESAIM: Control, Optimisation and Calculus of Variations, 17 (1). pp. 1-27. ISSN 1292-8119

Zhang, Kewei (2004) An approximation theorem for sequences of linear strains and its applications. ESAIM: Control, Optimisation and Calculus of Variations, 10 (2). pp. 224-242. ISSN 1292-8119

This list was generated on Wed Sep 18 05:12:19 2019 BST.